Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
amocksun

Retin A Question

Recommended Posts

Title says it!

My derm wants me to start Retin A, but I'm getting married in 2 months! I'm so scared my face will look worse if I do.

Edited by amocksun
Link to comment
Share on other sites

Congrats! The redness is a constant part of the retin-a regimen, it appears in two stages, during the first 3 weeks of use and whenever you get too much sun/over apply/rub your skin/switch to stronger retin-a cream. Its expected to have a light pink skin tone beacuse of inteaction with the blood vessels .

I dont suggest using retin-a, instead try a retinol cream (Obagi, Neutrogena, Gren Cream, etc.) theyre much milder but will give you noticeable results. After your honeymoon your skin wil be ready to make the jump for a true retinoid.

My skin looked great after 4 weeks, but some people wait for months full of side effects when using a retinoid before seeing an improvement.

Another option is to use an otc glycolic cream/lotion/peeling around 10%, totally safe to use and will improve a little bit your complexion, but its nothing compared with the changes made by retinol or a retinoid.

Edited by Logan_
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×